# SDR DALA2017020901090

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 67,543 hours, 49,704 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CK FOUND EMERGENCY LIGHT INOP AT SEAT ROW 24 AND LENS MISSING 23. INSTALLED LENS AT SEAT ROW 23 AND FOUND CONNECTOR DISCONNECTED UNDER SEAT RESECURED OPS CK GOOD.
